It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Weight Loss Board Index
Board Index > Weight Loss | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 17 of 17 for xantrex 3. (0.125 seconds)


... I am taking xantrex 3 in the red bottle and working out on the elliptical up to an hour 5x a week. I am also on a 1500 calorie a day diet. ... (0 replies)
... i also tried xantrex-3, and felt awful.. quit taking them after a few days and i was drinking all the water i was suppose to. terrible... :( (9 replies)
... Sorry it was Zantrex-3 not Xantrex-3...anyway...I know that someone besides me has tried this...anyone liked it? Anyone disliked it? Anyone had miraculous results? :bouncing: (9 replies)

... last week at GNC. Have started using it, about 3 a day, and I feel awful. I am not as hungry which is great, but I feel hungover really. I am very thirsty and I feel very icky...it is hard to explain. ... (9 replies)
... Personally, I think Xantrex-3 is about the worst pill I have ever taken. I get so wired up from it that I start to feel sick and I can't even go to the gym. I drink TONS of water when I take it and I still feel so dried out that it hurts my nose to breathe heavy. I have been taking it for a month and havent even lost one pound. I think I even gained a few. Partially I... (8 replies)
... Hi there, I took Zantrex 3 awhile back now, and I also had horrible side affects--I stayed on them for 4 weeks (taking only 2 pills a day) and had to go off, because I wasn't feeling any better. I almost constantly had a headache, I also had nausea, dizziness and other stomach problems I won't get into. :nono: Luckily, GNC has a money back guarantee--at least they do... (9 replies)
... I'm new to this forum, and I've been reading all your posts for the last couple days, and it seems that you all have quite a bit of wisdom. Maybe you can help me out. I'm 26, and have been on the Carbohydrate Addict's Lifespan Program for the last year and a half. I have lost 38 pounds to date (since having my 3rd baby), but have been at a plateau for the last several... (6 replies)
... I tried it....It didn't work! (9 replies)
Stackers 2
Jun 20, 2004
... I used Stacker 2 for about 4 years and lost and maintained the weight goals I had set. Friends of mine used it and could not believe the results. Course now it is illegal to buy the real thing, so I guess it is weight gain for those of us who did not abuse it. I have already gained about 10 pounds and no other diet pill (dr. phil, xantrex-3) worked for me at all. Stinks we... (1 replies)
... Thanks for the advice whiskers and especially others. I was going to town with my husband yesterday and felt just terriable and decided then that if this stuff was going to make me fell yuck all day I would quit. Today I took none and feel back to my old self :bouncing: ...but hungry!! I have not had hardly any water today like I usually do with the pills, either (bad I know).... (9 replies)
... I also have been taking Zantrex3 and I started having the same feelings( As though I wanted to vomit) and it lasted all day so I started trying to only take one a day. This did help with the nauseated felling but now im wondering if it slows the process any. I've only been taking them about two weeks. (9 replies)
... Blessed2beme--- I have water with me wherever I go...I always have a glass with me and sip constantly...not going to the restroom that often as it would appear I would need to. I know the obvious thing to do is discontinue use, but I sometimes think I might not be acting very "tough" in dealing with the side effects...I mean losing weight is going to require discomfort. ... (9 replies)
... This might appear to be a stupid question but are you drinking at least 8 glasses of water a day? Maybe the pills are making you more dehydrated than usual. If you aren't already, I would say to try drinking 64 ounces of water a day and see if that helps. If not, then maybe you should just stop taking the pills. It is not worth feeling that way and possibly risking your health... (9 replies)
... The only reviews I could find on Lipovarin I found looking for reviews on Xantrex-3 (which DID NOT come reccommended). I found the reviews here: http://www.consumerhealthdigest.com/zantrex.htm. I myself haven't tried it and would really like to hear success stories as well before I shell out the money for it. Someone on the site listed above said that they ordered theirs... (129 replies)
... xantrex 3 and saw considerable weight loss. ... (0 replies)
... Hey Everyone, I'm starting this challenge too. I rarely posted on the Summer challenge although I joined. My goal is to lose as much as I can by thanksgiving. Not anything too drastic. Just by eating healthy, exercising and I recently started taking Xantrex-3. Actually, I started taking it about 6 hrs ago. So, my goal is to lose a few pounds in addition to actually posting as... (49 replies)
... even just stimulant alone fat burner will usually produce such results, xantrex has diuretics as well. ... (30 replies)




Pages: 1

All times are GMT -7. The time now is 02:18 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!